Some Properties of Linear Nonstationary Discrete Systems over Rings
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1540-1548
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a12,
author = {I. V. Gaishun},
title = {Some {Properties} of {Linear} {Nonstationary} {Discrete} {Systems} over {Rings}},
journal = {Differencialʹnye uravneni\^a},
pages = {1540--1548},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a12/}
}
I. V. Gaishun. Some Properties of Linear Nonstationary Discrete Systems over Rings. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1540-1548. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a12/